MathSciNet Relay Station
MathSciNet bibliographic data
MR1366760 (96k:65006) 65C10 (11K45 94A60)
Cusick, Thomas W. Properties of the $x\sp 2$ mod $N$ pseudorandom number generator. IEEE Trans. Inform. Theory 41 (1995), no. 4, 1155–1159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement